# SDR SWAA2020061889842

- Difficulty date: May 16, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAZING IN STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING R/H AT PASSENGER CABIN (5 EA) / REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH AT PASSENGER CABIN (5EA) IAW B737-700 AMM 33-51-15-400-802
